# SDR VNAA20231130004

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: SH670372822
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 115321 DISCREPANCY: FOUND CORROSION ON AFT KEEL BEAM AT FS847 INSIDE LH WHEEL BIN AREA. CORRECTIVE ACTION: REPAIRED AFT RH KEEL BEAM PN SH670-37282-2 BTWN FS797.31 AND FS923 IAW MHIRJ REO 670-53-41-645 REV—DATED 2023-11-10
